JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HEREDITARY HEMIMORPHY OF {-κ}-HEMIMORPHIC TOURNAMENTS FOR ≥ 5
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HEREDITARY HEMIMORPHY OF {-κ}-HEMIMORPHIC TOURNAMENTS FOR ≥ 5
Bouaziz, Moncef; Boudabbous, Youssef; Amri, Nadia El;
  PDF(new window)
 Abstract
Let T
 Keywords
tournament;isomorphy;hereditary isomorphy;hemimorphy;hereditary hemimorphy;
 Language
English
 Cited by
1.
Description of the Tournaments Which are Reconstructible from Their k-cycle Partial Digraphs for $$k \in \{3, 4\}$$ k ∈ { 3 , 4 }, Graphs and Combinatorics, 2016, 32, 5, 1881  crossref(new windwow)
2.
The (6)-half-reconstructibility of digraphs, Comptes Rendus Mathematique, 2014, 352, 7-8, 541  crossref(new windwow)
3.
Les paires de tournois -hypomorphes, Comptes Rendus Mathematique, 2012, 350, 9-10, 433  crossref(new windwow)
 References
1.
J. A. Bondy, A graph reconstructor's manual, Surveys in combinatorics, 1991 (Guildford, 1991), 221-252, London Math. Soc. Lecture Note Ser., 166, Cambridge Univ. Press, Cambridge, 1991.

2.
J. A. Bondy and R. L. Hemminger, Graph reconstruction-a survey, J. Graph Theory 1 (1977), no. 3, 227-268. crossref(new window)

3.
M. Bouaziz and Y. Boudabbous, La demi-isomorphie et les tournois fortement connexes finis, C. R. Math. Acad. Sci. Paris 335 (2002), no. 2, 105-110. crossref(new window)

4.
H. Bouchaala and Y. Boudabbous, La {-k}-autodualite des sommes lexicographiques finies de tournois suivant un 3-cycle ou un tournoi critique, Ars Combin. 81 (2006), 33-64.

5.
Y. Boudabbous, Isomorphie hereditaire et {-4}-hypomorphie pour les tournois, C. R. Math. Acad. Sci. Paris 347 (2009), no. 15-16, 841-844. crossref(new window)

6.
Y. Boudabbous and J. Dammak, Sur la (-k)-demi-reconstructibilite des tournois finis, C. R. Acad. Sci. Paris Ser. I Math. 326 (1998), no. 9, 1037-1040. crossref(new window)

7.
Y. Boudabbous and G. Lopez, La relation difference et l'anti-isomorphie, Math. Logic Quart. 41 (1995), no. 2, 268-280. crossref(new window)

8.
A. Boussairi, P. Ille, G. Lopez, and S. Thomasse, The C3-structure of the tournaments, Discrete Math. 277 (2004), no. 1-3, 29-43. crossref(new window)

9.
A. Ehrenfeucht and G. Rozenberg, Primitivity is hereditary for 2-structures, Theoret. Comput. Sci. 70 (1990), no. 3, 343-358. crossref(new window)

10.
R. Fraisse, Abritement entre relations et specialement entre chaines, Symposia Mathematica, Vol. V (INDAM, Rome, 1969/70) pp. 203-251 Academic Press, London, 1971.

11.
T. Gallai, Transitiv orientierbare Graphen, Acta Math. Acad. Sci. Hungar 18 (1967), 25-66. crossref(new window)

12.
C. Gnanvo and P. Ille, La reconstructibilite des tournois, C. R. Acad. Sci. Paris Ser. I Math. 306 (1988), no. 14, 577-580.

13.
J. G. Hagendorf and G. Lopez, La demi-reconstructibilite des relations binaires d'aumoins 13 elements, C. R. Acad. Sci. Paris Ser. I Math. 317 (1993), no. 1, 7-12.

14.
P. Ille, La reconstructibilite des relations binaires, C. R. Acad. Sci. Paris Ser. I Math. 306 (1988), no. 15, 635-638.

15.
G. Lopez, Deux resultats concernant la determination d'une relation par les types d'isomorphie de ses restrictions, C. R. Acad. Sci. Paris Ser. A-B 274 (1972), A1525-A1528.

16.
G. Lopez, Sur la determination d'une relation par les types d'isomorphie de ses restrictions, C. R. Acad. Sci. Paris Ser. A-B 275 (1972), A951-A953.

17.
G. Lopez, L'indeformabilite des relations et multirelations binaires, Z. Math. Logik Grundlag. Math. 24 (1978), no. 4, 303-317. crossref(new window)

18.
G. Lopez and C. Rauzy, Reconstruction of binary relations from their restrictions of cardinality 2, 3, 4 and (n - 1). I, Z. Math. Logik Grundlag. Math. 38 (1992), no. 1, 27-37. crossref(new window)

19.
G. Lopez and C. Rauzy, Reconstruction of binary relations from their restrictions of cardinality 2, 3, 4 and (n - 1). II, Z. Math. Logik Grundlag. Math. 38 (1992), no. 2, 157-168. crossref(new window)

20.
J. W. Moon, Topic on Tournaments, Holt, Rinehart and Winston, New York, 1968.

21.
M. Pouzet, Application d'une propriete combinatoire des parties d'un ensemble aux groupes et aux relations, Math. Z. 150 (1976), no. 2, 117-134. crossref(new window)

22.
M. Pouzet, Relations non reconstructibles par leurs restrictions, J. Combin. Theory Ser. B 26 (1979), no. 1, 22-34. crossref(new window)

23.
K. B. Reid and C. Thomassen, Strongly self-complementary and hereditarily isomorphic tournaments, Monatsh. Math. 81 (1976), no. 4, 291-304. crossref(new window)